EconPapers    
Economics at your fingertips  
 

Nash implementability of the plurality rule over restricted domains

Remzi Sanver ()

Economics Letters, 2008, vol. 99, issue 2, 298-300

Abstract: We give a complete characterization of preference domains over which the plurality rule is Nash implementable. We show that the plurality rule fails Nash implementability on every domain except those which are "monotonically trivial".

Date: 2008
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165-1765(07)00274-1
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:ecolet:v:99:y:2008:i:2:p:298-300

Access Statistics for this article

Economics Letters is currently edited by Economics Letters Editorial Office

More articles in Economics Letters from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

 
Page updated 2019-09-29
Handle: RePEc:eee:ecolet:v:99:y:2008:i:2:p:298-300